# SDR C77A256518

- Difficulty date: April 10, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 6,411 hours, 3,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 006436
- Condition: Failed
- Location: Emergency Lights
- Part time: 1,063 hours, 614 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY EXIT LIGHT WILL NOT LIGHT UP.  INSTALLED MODIFIED ELPU INTO NR3 POSITION IAW AMM NR 33-50-80.  OPS CHECKED GOOD.
